Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 31, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 27, 2014, 3:12 AM MST for Maricopa County, Pinal County, Arizona. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2014, 3:12 AM MST (10:12 UTC)
- Expired
- Jul 27, 2014, 4:15 AM MST
- In force
- 63 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 66 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 10.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 2863 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
840
WUUS55 KPSR 271012
SVRPSR
AZC013-021-271115-
/O.NEW.KPSR.SV.W.0031.140727T1012Z-140727T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
312 AM MST SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 415 AM MST
* AT 310 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTH OF MARICOPA...OR
17 MILES WEST OF CASA GRANDE...AND MOVING NORTHWEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FREEMAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER DENSE BLOWING DUST WHILE DRIVING...PULL OVER AS FAR
OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND
KEEP YOUR FOOT OFF THE BRAKE.
&&
LAT...LON 3296 11239 3310 11197 3279 11182 3279 11187
3277 11188 3277 11205 3273 11205 3272 11206
3272 11215 3268 11215 3268 11220
TIME...MOT...LOC 1012Z 138DEG 10KT 3288 11203
$$
LEINS2 follow-up statements
812
WWUS55 KPSR 271030
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
330 AM MST SUN JUL 27 2014
AZC013-021-271115-
/O.CON.KPSR.SV.W.0031.000000T0000Z-140727T1115Z/
PINAL AZ-MARICOPA AZ-
330 AM MST SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM MST
FOR SOUTH CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES...
AT 329 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. IN ADDITION...DENSE BLOWING DUST MAY ACCOMPANY
THIS SEVERE STORM. THIS STORM WAS LOCATED 7 MILES WEST OF
STANFIELD...OR 19 MILES WEST OF CASA GRANDE...MOVING NORTHWEST AT 10
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FREEMAN...MARICOPA AND AK-CHIN VILLAGE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
&&
LAT...LON 3296 11239 3310 11197 3279 11182 3279 11187
3277 11188 3277 11205 3273 11205 3272 11206
3272 11215 3268 11215 3268 11220
TIME...MOT...LOC 1031Z 138DEG 10KT 3292 11207
$$
LEINS007
WWUS55 KPSR 271111
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
411 AM MST SUN JUL 27 2014
AZC013-021-271121-
/O.EXP.KPSR.SV.W.0031.000000T0000Z-140727T1115Z/
PINAL AZ-MARICOPA AZ-
411 AM MST SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARICOPA AND
WEST CENTRAL PINAL COUNTIES WILL EXPIRE AT 415 AM MST...
THE STORM HAS WEAKENED BUT GUSTY WINDS AROUND 30 MPH CAN BE EXPECTED
THROUGH 430 AM. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE.
LAT...LON 3296 11239 3310 11197 3279 11182 3279 11187
3277 11188 3277 11205 3273 11205 3272 11206
3272 11215 3268 11215 3268 11220
TIME...MOT...LOC 1111Z 138DEG 10KT 3300 11216
$$
LEINSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:45 AM MST, 27 minutes earlier.
Area forecast discussion, Jul 27, 2:45 AM MST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 245 AM MST SUN JUL 27 2014 .SYNOPSIS... AN ACTIVE MONSOON PATTERN APPEARS TO BE ON TAP FOR TODAY AS A WEAK DISTURBANCE MOVES NORTHWESTWARD INTO SOUTHERN ARIZONA AND SOUTHEAST CA...INCREASING THE THREAT FOR THUNDERSTORMS ACROSS THE REGION. MONSOON MOISTURE WILL THEN LIKELY REMAIN ACROSS THE REGION THROUGH THE EARLY PART OF THIS WEEK...WITH A CHANCE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. SOME REDUCTION IN MONSOON ACTIVITY IS POSSIBLE BY THE MIDDLE OF THE WEEK AS WESTERLY FLOW ALOFT BRINGS SOMEWHAT DRIER AIR INTO THE REGION. && .DISCUSSION... LATEST SATELLITE IMAGERY IS NOW SHOWING THE INVERTED TROF/MCS THAT WAS OVER SONORA MEXICO LAST EVENING IS NOW MOVING INTO EXTREME SOUTHERN AZ. RADAR RETURNS AT THIS TIME ARE SHOWING WIDESPREAD SHOWER/TS ACTIVITY CURRENTLY MOVING ACROSS PIMA COUNTY...WITH SOME WEAKER CELLS NOW MOVING INTO SOUTHWEST MARICOPA COUNTY. THE LATEST HRRR HIGH-RES MODEL OUTPUT...WHICH HAS BEEN DOING VERY WELL THE LAST FEW DAYS...PUSHES TS ACTIVITY INTO SOUTHWEST AZ LATER THIS MORNING...AND INTO SE CA THIS AFTERNOON. THUS...HAVE DECIDED TO RAISE POPS ACROSS OUR ENTIRE CWA FOR TODAY AND TONIGHT...ALSO BEING SUPPORTED BY THE FACT THAT VERY DEEP SOUTHEASTERLY FLOW WILL LIKELY ALLOW PLENTY OF MOISTURE TO SPREAD NORTHWARD INTO THE REGION AS WELL. STORMS THAT FORM SUNDAY HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY OUTFLOW WINDS AND GENERATE AREAS OF BLOWING DUST THAT CAN CREATE DRIVING AND HEALTH HAZARDS. THE POTENTIAL FOR HEAVY RAIN FROM THESE STORMS APPEARS TO BE HIGHER THEN WHAT WE HAVE SEEN FOR THE PASS FEW DAYS AS WELL...DUE TO THE GREATER EXTENT OF STORM COVERAGE AND THE POSSIBILITY FOR MORE ORGANIZED STORM ACTIVITY. HEAVIER STORMS COULD PRODUCE LOCALIZED FLOODING OF ROADWAYS AND PONDING OF WATER IN LOW LYING AREAS. DECENT MOISTURE WILL REMAIN IN THE AREA THROUGH MONDAY WITH CONTINUED STORM CHANCES...BUT MODELS INDICATE A DRYING WESTERLY FLOW WILL SET UP STARTING TUESDAY. TUESDAY MAY BE A BIT OF A TRANSITION DAY WITH STORMS MAINLY FOCUSED ACROSS HIGHER TERRAIN AREAS...BUT CAN/T RULE OUT A FEW STORMS ACROSS THE LOWER DESERTS. LATEST MODEL RUNS HAVE DEFINITELY BEEN TRENDING TOWARD A SOMEWHAT DRIER MID WEEK PERIOD WITH 1000-700MB MIXING RATIOS DROPPING INTO THE 6-8 G/KG RANGE AND PWATS DROPPING TO BETWEEN 1.0 AND 1.5 INCHES. AT THIS MOMENT...IT LOOKS LIKE ANY MONSOON ACTIVITY FOR WEDNESDAY AND THURSDAY WILL LIKELY BE CONFINED TO FAR EASTERN ARIZONA. MODELS THEN POINT TOWARD A BIT OF MOISTURE RESURGENCE FOR FRIDAY INTO NEXT SATURDAY. TEMPERATURES FOR THE PERIOD SHOULD FALL WITHIN A SMALL TEMPERATURE RANGE OF RIGHT AROUND SEASONAL NORMALS. SOME AREAS MAY APPROACH THE 110 DEGREE MARK FOR HIGHS ON WEDNESDAY AND THURSDAY AS DRIER AIR ALLOWS FOR A BUMP IN TEMPERATURES. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN EAST OF PHOENIX IS EXPECTED TO SLOWLY DIMINISH AS IT PROGRESSES TO THE WEST THROUGH 06Z...BUT THERE WILL BE A SMALL CHANCE OF A SHOWER OR STORM TO IMPACT THE PHOENIX TERMINALS BETWEEN 05-07Z. STORM OUTFLOWS WILL LIKELY CAUSE AN EASTERLY WIND SHIFT ALSO DURING THAT TIME WITH THE POTENTIAL FOR SOME BRIEF GUSTY EASTERLY WINDS UP TO 30 KNOTS. CONFIDENCE IS STILL A BIT ON THE LOW SIDE HOW FAR WEST THESE STORMS AND OUTFLOWS WILL PROGRESS OVER THE NEXT FEW HOURS. ADDITIONAL SHOWERS AND STORMS ARE EXPECTED FOR SUNDAY WITH A MUCH BETTER POTENTIAL TO IMPACT AREA TERMINALS. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... QUIET CONDITIONS THROUGH MUCH OF TONIGHT...BUT THE CHANCES FOR ISOLATED SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE BY SUNDAY MORNING. EVEN THOUGH THE PROBABILITY FOR STORMS IS STILL TOO LOW TO INTRODUCE INTO TAFS...THERE WILL BE A DECENT CHANCE OF SOME ISOLATED STORMS AND GUSTY OUTFLOW WINDS ACROSS PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA DURING THE DAY SUNDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... NEAR NORMAL TEMPERATURES AND HIGHER RELATIVE HUMIDITY LEVELS ARE EXPECTED. MINIMUM RELATIVE HUMIDITY LEVELS WILL RANGE FROM 15 TO 25 PERCENT AND RECOVER OVERNIGHT TO 35 TO 45 PERCENT. THERE WILL BE A DAILY THREAT OF AFTERNOON AND EVENING THUNDERSTORMS...BUT THESE WILL BE MAINLY CONFINED TO THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA. WINDS WILL BE GENERALLY LESS THAN 15 MPH...EXCEPT IN THE VICINITY OF THUNDERSTORMS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...PERCHA/KUHLMAN AVIATION...KUHLMAN FIRE WEATHER...HIRSCH/MCLANE
Hazardous weather outlook, Jul 26, 3:32 AM MST, 23 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 332 AM MST SAT JUL 26 2014 AZZ020>028-CAZ030>033-271045- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 332 AM MST SAT JUL 26 2014 /332 AM PDT SAT JUL 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORM ARE FORECAST TO DEVELOP AGAIN TODAY. WHERE THUNDERSTORMS FORM...STRONG GUSTY OUTFLOW WINDS COULD GENERATE AREAS OF BLOWING DUST CREATING DRIVING AND HEALTH HAZARDS. SOME STORMS COULD PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF ROADWAYS AND PONDING OF WATER IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORM ARE FORECAST TO DEVELOP EACH DAY. WHERE THUNDERSTORMS FORM...STRONG GUSTY OUTFLOW WINDS COULD GENERATE AREAS OF BLOWING DUST CREATING DRIVING AND HEALTH HAZARDS. SOME STORMS COULD PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF ROADWAYS AND PONDING OF WATER IN LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Jul 27, 12:32 AM MST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1232 AM MST SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 4 WSW DESERT RIDGE MARK 33.66N 112.05W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
TREES UPROOTED NEAR 16TH ST AND UTOPIA
&&
EVENT NUMBER PSR1400143
LEINSLocal storm report, Jul 27, 12:39 AM MST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
1239 AM MST SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM TSTM WND DMG 4 SSW DESERT RIDGE MARK 33.63N 112.00W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
METEOROLOGIST REPORTS HUGE TREES DOWN AND CRUSHED CARS
AT APT COMPLEX AT GREENWAY 40TH ST. POWER POLES AND
WIRES DOWN AS WELL.
&&
CORRECTED EVENT DATE...EVENT TIME
EVENT NUMBER PSR1400142
LEINSLocal storm report, Jul 27, 12:51 AM MST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
1251 AM MST SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG 4 SSW DESERT RIDGE MARK 33.63N 111.99W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN NEAR GREENWAY AND 44TH ST.
WASHES ALSO RUNNING
&&
EVENT NUMBER PSR1400138
LEINSLocal storm report, Jul 27, 12:52 AM MST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
1252 AM MST SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND DMG 4 WSW DESERT RIDGE MARK 33.66N 112.05W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
TREES UPROOTED NEAR 16TH ST AND UTOPIA
&&
EVENT NUMBER PSR1400143
LEINSSpecial weather statement, Jul 27, 2:43 AM MST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
243 AM MST SUN JUL 27 2014
AZZ027-028-271045-
PINAL AZ-MARICOPA AZ-
243 AM MST SUN JUL 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 345 AM MST
AT 239 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS 14 MILES SOUTHWEST OF ARIZONA CITY...MOVING
NORTHWEST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FREEMAN...
STANFIELD...
CASA GRANDE...
COOLIDGE...
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
LAT...LON 3297 11272 3309 11173 3284 11152 3273 11166
3273 11174 3276 11174 3276 11177 3279 11178
3279 11185 3276 11188 3276 11204 3272 11206
3272 11214 3268 11216 3268 11220 3250 11221
3250 11276
TIME...MOT...LOC 0942Z 141DEG 22KT 3264 11187
LEINSLocal storm report, Jul 27, 2:55 AM MST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PHOENIX AZ
255 AM MST SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HEAVY RAIN 1 NE SUPERIOR 33.30N 111.10W
07/26/2014 M0.50 INCH PINAL AZ TRAINED SPOTTER
O.5 IN. RAIN FROM 9...20 TO 8...35 PM
1004 PM TSTM WND GST APACHE JUNCTION 33.41N 111.55W
07/26/2014 E50 MPH PINAL AZ TRAINED SPOTTER
1004 PM TSTM WND GST EAST MESA 33.42N 111.69W
07/26/2014 M40 MPH MARICOPA AZ TRAINED SPOTTER
AND LESS THAN 0.5 MI. VSBY AND GOING DOWN.
1019 PM DUST STORM 2 NW SEVILLE 33.25N 111.73W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
QUARTER MILE VISIBILITY AND 50 MPH WINDS
1029 PM DUST STORM 4 SSE TUMBLEWEED PARK 33.22N 111.79W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
1029 PM TSTM WND GST 4 SSE TUMBLEWEED PARK 33.22N 111.79W
07/26/2014 M45 MPH MARICOPA AZ TRAINED SPOTTER
1029 PM LIGHTNING 4 SSE TUMBLEWEED PARK 33.22N 111.79W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
1055 PM TSTM WND GST 3 SW DESERT RIDGE MARKE 33.65N 112.01W
07/26/2014 M57 MPH MARICOPA AZ TRAINED SPOTTER
1055 PM TSTM WND DMG 4 SSW DESERT RIDGE MARK 33.63N 111.99W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN NEAR GREENWAY AND 44TH ST.
WASHES ALSO RUNNING
1058 PM TSTM WND GST 2 S DESERT RIDGE MARKET 33.64N 111.98W
07/26/2014 E69 MPH MARICOPA AZ TRAINED SPOTTER
60 PLUS MPH WIND GUSTS. LOTS OF DAMAGE. NO POWER
1058 PM TSTM WND DMG 4 SSW DESERT RIDGE MARK 33.63N 111.99W
07/26/2014 MARICOPA AZ FIRE DEPT/RESCUE
FIRE DEPART REPORTS TREES AND POWER LINES DOWN ON
GREEWAY RD. BETWEEN TATUM AND 41ST ST.
1058 PM TSTM WND DMG 4 SSW DESERT RIDGE MARK 33.63N 112.00W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
METEOROLOGIST REPORTS HUGE TREES DOWN AND CRUSHED CARS
AT APT COMPLEX AT GREENWAY 40TH ST. POWER POLES AND
WIRES DOWN AS WELL.
1101 PM TSTM WND DMG 4 WSW DESERT RIDGE MARK 33.66N 112.05W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
TREES UPROOTED NEAR 16TH ST AND UTOPIA
1105 PM TSTM WND DMG 3 N NORTH MOUNTAIN PARK 33.62N 112.06W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
TREES DOWN...STREET FLODDING....CONTINUOUS CLOUD-GROUND
LIGHTNING
1105 PM HAIL 3 N NORTH MOUNTAIN PARK 33.62N 112.06W
07/26/2014 E0.25 INCH MARICOPA AZ TRAINED SPOTTER
TREES DOWN...STREET FLOODING....CONTINUOUS CLOUD-GROUND
LIGHTNING
1106 PM HAIL 3 SW DESERT RIDGE MARKE 33.65N 112.01W
07/26/2014 E0.25 INCH MARICOPA AZ TRAINED SPOTTER
1106 PM HEAVY RAIN 3 SW DESERT RIDGE MARKE 33.65N 112.01W
07/26/2014 M0.31 INCH MARICOPA AZ TRAINED SPOTTER
1106 PM TSTM WND DMG 6 N NORTH MOUNTAIN PARK 33.68N 112.09W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
NUMEROUS POWER POLES DOWN NEAR 7TH AVE AND DEER VALLEY
RD
1108 PM TSTM WND GST 9 E PEORIA 33.69N 112.08W
07/26/2014 M61 MPH MARICOPA AZ ASOS
53KTS AT DEER VALLEY AIRPORT
1113 PM TSTM WND GST 9 E PEORIA 33.69N 112.08W
07/26/2014 M61 MPH MARICOPA AZ ASOS
SECONDARY 53KT GUST AT DEER VALLEY AIRPORT
1114 PM HEAVY RAIN 3 SW DESERT RIDGE MARKE 33.65N 112.01W
07/26/2014 M0.82 INCH MARICOPA AZ TRAINED SPOTTER
0.82 INCH OF RAIN IN LESS THAT 20 MINUNTES
1125 PM TSTM WND DMG 2 ENE PEORIA 33.70N 112.20W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
LARGE TREE DOWN AND BLOCKING TRAFFIC NEAR 67TH AVE AND
PINNACLE PEAK RD
1134 PM HEAVY RAIN 3 SW DESERT RIDGE MARKE 33.65N 112.01W
07/26/2014 M1.15 INCH MARICOPA AZ TRAINED SPOTTER
1.15 INCH OF RAIN IN 31 MINUTES
1140 PM TSTM WND GST 1 W LUKE AFB 33.53N 112.38W
07/26/2014 M60 MPH MARICOPA AZ AWOS
&&
EVENT NUMBER PSR1400120 PSR1400121 PSR1400122 PSR1400123 PSR1400124
PSR1400125 PSR1400126 PSR1400127 PSR1400138 PSR1400135 PSR1400141
PSR1400142 PSR1400143 PSR1400132 PSR1400133 PSR1400128 PSR1400129
PSR1400140 PSR1400130 PSR1400134 PSR1400131 PSR1400136 PSR1400137
PSR1400139
LEINSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:21 PM MST | Special Weather Statement | PSR | 24 min | |
| Jul 26, 8:44 PM MST | Special Weather Statement | PSR | 31 min | |
| Jul 26, 9:03 PM MST | Areal Flood Advisory | PSR | Gila | 117 min |
| Jul 26, 9:10 PM MST | Special Weather Statement | PSR | Pinal | 35 min |
| Jul 26, 9:37 PM MST | Special Weather Statement | PSR | Pinal | 23 min |
| Jul 26, 9:56 PM MST | Special Weather Statement | PSR | 34 min | |
| Jul 26, 10:04 PM MST | Special Weather Statement | PSR | Pinal | 26 min |
| Jul 26, 10:09 PM MST | Blowing Dust Advisory | PSR | 111 min | |
| Jul 26, 10:23 PM MST | Dust Storm Warning | PSR | 35 min | |
| Jul 26, 10:27 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Jul 26, 10:28 PM MST | Special Weather Statement | PSR | 47 min | |
| Jul 26, 11:00 PM MST | Special Weather Statement | PSR | 30 min | |
| Jul 26, 11:03 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 27 min |
| Jul 26, 11:07 PM MST | Special Weather Statement | PSR | 53 min | |
| Jul 26, 11:12 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 18 min |
| Jul 26, 11:19 PM MST | Areal Flood Advisory | PSR | Maricopa | 116 min |
| Jul 26, 11:23 PM MST | Special Weather Statement | PSR | Maricopa | 37 min |
| Jul 26, 11:30 PM MST | Special Weather Statement | PSR | Maricopa | 30 min |
| Jul 26, 11:55 PM MST | Special Weather Statement | PSR | Maricopa | 35 min |
| Jul 27, 12:26 AM MST | Special Weather Statement | PSR | 49 min | |
| Jul 27, 12:28 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Jul 27, 2:43 AM MST | Special Weather Statement | PSR | 62 min | |
| Jul 27, 3:14 AM MST | Blowing Dust Advisory | PSR | 5 hr | |
| Jul 27, 3:37 AM MST | Special Weather Statement | PSR | Pinal | 53 min |
| Jul 27, 3:45 AM MST | Special Weather Statement | PSR | 60 min | |
| Jul 27, 5:39 AM MST | Special Weather Statement | PSR | La Paz | 51 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.